# SDR DALA2020031701908

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 42,757 hours, 20,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CRACK WAS FOUND ON LWR INBD HOLE AT RH FUSELAGE FRAME STA 1640. CORRECTIVE ACTION: SUMMARY OF NRC 00180 FRAME STA 1640 AND S-14R WAS REPAIRED PER ER/A 586185-14AD REV. ORIGINAL SECTION I: TEMPORARY REPAIR AND ETI. (1528226)
